# SDR UALA2011090504743

- Difficulty date: September 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 40,363 hours, 8,774 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2367
- Part serial: 10
- Condition: Inoperative
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHILLER - INOPERATIVE C11.  CREW COMMENTS:  REPEAT FROM YESTERDAY.  REPLACED C11 CHILLER PER MM.
